Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Reverberi, A P, Scalas, E and Vegliò, F (2002) Numerical solution of moving boundary problems in diffusion processes with attractive and repulsive interactions. Journal of Physics A: Mathematical and General, 35 (7). pp. 1575-1588. ISSN 0305-4470

Nowotny, Thomas and Behn, Ulrich (2001) Convolution of multifractals and the local magnetization in a random field Ising chain. Journal of Physics A: Mathematical and General, 34 (39). pp. 8057-8079. ISSN 8057–8079

Nowotny, Thomas, Patzlaff, Heiko and Behn, Ulrich (2001) Orbits and phase transitions in the multifractal spectrum. Journal of Physics A: Mathematical and General, 34 (1). pp. 1-23. ISSN 8057–8079

Elton, Daniel (2000) New examples of zero modes. Journal of Physics A: Mathematical and General, 33 (41). pp. 7297-7303. ISSN 0305-4470

Eberlein, Claudia (1999) Quantum radiation from density variations in dielectrics. Journal of Physics A: Mathematical and General, 32 (13). pp. 2583-2588. ISSN 0305-4470

Barton, Gabriel (1999) Perturbative check on the Casimir energies of nondispersive dielectric spheres. Journal of Physics A: Mathematical and General, 32 (3). pp. 525-535. ISSN 1751-8113

Wang, William (1989) Bifurcations and chaos of the Bonhoeffer-van der Pol model. Journal of Physics A: Mathematical and General, 22 (13). L627. ISSN 0305-4470

This list was generated on Wed Jun 28 11:26:07 2017 BST.